Research Repository

State estimation and Sliding-Mode Control of Markovian Jump Singular Systems

Wu, Ligang, Shi, Peng and Gao, Huijun (2010) State estimation and Sliding-Mode Control of Markovian Jump Singular Systems. IEEE Transactions on Automatic Control, 55 (5). pp. 1213-1219. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.


This paper is concerned with the state estimation and slidingmode control problems for continuous-time Markovian jump singular systems with unmeasured states. Firstly, a new necessary and sufficient condition is proposed in terms of strict linear matrix inequality (LMI), which guarantees the stochastic admissibility of the unforced Markovian jump singular system. Then, the sliding-mode control problem is considered by designing an integral sliding surface function. An observer is designed to estimate the system states, and a sliding-mode control scheme is synthesized for the reaching motion based on the state estimates. It is shown that the sliding mode in the estimation space can be attained in a finite time. Some conditions for the stochastic admissibility of the overall closed-loop system are derived. Finally, a numerical example is provided to illustrate the effectiveness of the proposed theory.

Item Type: Article
Uncontrolled Keywords: ResPubID19953, Markovian jump, observer, singular systems, sliding-mode control, unmeasured states
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:41
Last Modified: 30 May 2012 04:49
ePrint Statistics: View download statistics for this item
Citations in Scopus: 538 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar